Discussions that mention zoloft

Inner Ear Disorders board


Just wanted to chime in here as I agree with all the others on the board regarding the SSRI. Scott has alot of experience with this stuff and when I was discussing this as an option back in October, I did alot of research on SSRI's and even read a book that my mental therapist lent me regarding the meds.

I would suggest that you call your doctor to verify your script as pharmacists can misread the doctors handwriting. This does happen frequently. These are strong meds and perhaps the doctor does want you to take it that way, but I would verify it before you cause any problems for yourself.

I tried zoloft and only took half the doseage to start out and had a nasty reaction to it. I couldn't imagine having taken the full doseage.

Remember too that we are not doctors on this board, just individuals with this nasty inner ear stuff and suggest things based on our experience and research.

Hope the meds help you. - Gloria

Hi JB - Good to hear from you. How are your headaches/pressure and dizzies these days? Did you ever follow-up with the migraine theory or just trying to wait it out and see if it goes totally? Feeling a little crappy this week as I caught a cold. Symptoms aren't really any worse, just having a hard time dealing with what is still left, especially the tinnitus. Are you still on the Paxil? If not, did you have any withdrawl symptoms coming off it. Take care - Gloria
Hey JB:

Glad to hear your doing well..I am still doing good, probably as close to 100% as I could be.... I have been taking the verapamil from the mav doctor and the zoloft. I also eliminated the MAV triggers as well but I added coffe back in.... My MAV doctor said if you add caffeine and it does not increase symptoms thats how you know if its a trigger for you. Every one is different so you need to eliminate everything and then test them one by one....


Howie